Dymadon Pain & Fever Relief For Kids 2-12 Years Strawberry 200ml

$15.99  

This product is currently sold out.

Please fill in the form below if you'd like to be notified when it becomes available.

Overview

Paracetamol can be used to temporarily relieve the pain and fever associated with headache, earache, symptoms of cold and flu, toothache and immunisations.
Dymadon for kids is a great tasting, strawberry flavoured, colour-free oral liquid suspension formulated for children aged between 2 and 12 years of age.

Ingredients

Active ingredients:paracetamol 50mg/mL or 250mg/5mL. Also contains: methyl hydroxybenzoate, sodium benzoate, saccharin sodium and sorbitol (0.35 g/mL). Dymadon is colour, sugar and alcohol free.